# SDR COMA0460266

- Difficulty date: April 16, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N483CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7689
- Aircraft time: 4,481 hours, 3,935 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT 5713:  DURING CRUISE FLIGHT RECEIVED A MACH TRIM/STAB TRIM CAUTION MESSAGE.  CREW DECLARED AN EMERGENCY AND LANDED SAFELY AT DESTINATION CITY, BGR.  PERFORMED SYSTEM RESET, CAUTION MESSAGE CLEARED.
